UM
Affiliated with RCfalse
Status已發表Published
A Novel Method to Improve the Multiple-Scales Solution of the Forced Nonlinear Oscillators
Du,Hai En; Er,Guo Kang; Iu,Vai Pan
2019-06-01
Source PublicationInternational Journal of Computational Methods
ISSN0219-8762
Volume16Issue:4
Abstract

We propose a novel procedure to improve the solutions obtained by perturbation methods for analyzing the solutions of strongly nonlinear systems in this paper. The proposed procedure is presented and then combined with the multiple-scales method for the optimum solutions of a class of forced oscillators with strong nonlinearity. The solutions obtained from conventional multiple-scales method and the proposed method are examined by the results from numerical continuation method. The results show that the proposed method is effective for the oscillators with nonlinear restoring force as well as nonlinear inertial force even if the nonlinearities are strong. Numerical results and comparison show that the proposed method can improve the solution a lot in comparison to the solution obtained by conventional multiple-scales method.

KeywordForced Vibration Improved Solution Multiple-scales Method Perturbation Method Strong Nonlinearity
DOI10.1142/S0219876218430107
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaEngineering ; Mathematics
WOS SubjectEngineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000467838700007
Scopus ID2-s2.0-85065681555
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
AffiliationDepartment of Civil and Environmental Engineering,University of Macau,Macau,Macao
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Du,Hai En,Er,Guo Kang,Iu,Vai Pan. A Novel Method to Improve the Multiple-Scales Solution of the Forced Nonlinear Oscillators[J]. International Journal of Computational Methods,2019,16(4).
APA Du,Hai En,Er,Guo Kang,&Iu,Vai Pan.(2019).A Novel Method to Improve the Multiple-Scales Solution of the Forced Nonlinear Oscillators.International Journal of Computational Methods,16(4).
MLA Du,Hai En,et al."A Novel Method to Improve the Multiple-Scales Solution of the Forced Nonlinear Oscillators".International Journal of Computational Methods 16.4(2019).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Du,Hai En]'s Articles
[Er,Guo Kang]'s Articles
[Iu,Vai Pan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Du,Hai En]'s Articles
[Er,Guo Kang]'s Articles
[Iu,Vai Pan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Du,Hai En]'s Articles
[Er,Guo Kang]'s Articles
[Iu,Vai Pan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.